# SDR ASOA20180408020

- Difficulty date: April 8, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 39,162 hours, 23,168 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A STRONG BURNING ODOR IN THE COCKPIT, DURING FLIGHT. THE AIRCRAFT LANDED WITHOUT INCIDENT.   MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE THE NR 1 PACK ON MEL 21-51-00-3 CAT C. THE AIRCRAFT WAS SUBSEQUENTLY APPROVED FOR RETURN TO SERVICE. OPEN
